# SDR GTIA2025031838801

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N989NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11840
- Aircraft time: 3,710 hours, 1,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 57792
- Condition: Damaged
- Location: Fwd Galley
- Part time: 3,707 hours, 1,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE MISSING VOLUME KNOB -R/R MEGAPHONE REF AMM 25-65-51. OPS CHECKGOOD A/C OK FOR CONTINUED SVC
